Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What were your experiences with Lamictal? Laney

Posted by Phillipa on February 6, 2013, at 18:37:08

In reply to What were your experiences with Lamictal?, posted by Laney on February 6, 2013, at 17:53:55

Got to 50mg and didn't have any changes or side effects with mood or feelings. But all of a sudden developed this Saliva that kept coming out of my mouth had to spit constantly. Horrible. So had to stop taking it. When googled it saw it was an uncommon side effect of lamictal. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1037530
URL: http://www.dr-bob.org/babble/20130205/msgs/1037537.html